# SDR SWAA2022020109391

- Difficulty date: August 21, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FLOOR BOARD 241BF; BOTTOM SURFACE IS CRACKED AT EDGE OF BOARD / PASSENGER CABIN FLOOR BOARD 241BF; BOTTOM SURFACE EDGE CRACK WAS REPAIRED IAW SRM 53-00-50-2R-10.
